# SDR AALA990026

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897AA
- Make and model: Boeing 727223
- Aircraft serial: 22013
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT STRIGNER 18A HAS VISUAL INDICATION OF CRACK AT STATION 948.  REMOVED DAMAGED SECTION OF STRINGER 18A LEFT AND REPAIRED STRINGER WITH SPLICE PER ESO11697 DATED 12/16/98.  (M)
